MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE
Catalog Number 305060
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #:305060, batch#:4088192.It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill had foreign matter.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Syringe18 g x 1 1 / 2 in bd; 3 ml bd luer-lok blunt.O&m complaint record number(s): (b)(4).O&m product number:0723305060, supplier product number:305060, supplier product description: syringe18 g x 1 1 / 2 in bd; 3 ml bd luer-lok blunt, supplier lot number(s):4088192, sample availability: y, dc# 30, o&m po# 3126341, sales# 1118211, credit or replacement request? no.Additional information provided: 1.Please provide the date of event.9-26-24.2.Please describe about the product issue even more briefly.A nurse took the cap off of a 3ml syringe with blunt needle and found a powdery substance.3.Please share the captured photo of the event if available.Attached.4.Please provide the address of the facility for us to ship the return label? (b)(6).
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20559879
Report Number1213809-2024-00768
Device Sequence Number8996204
Product Code FMF
UDI-Device Identifier30382903050605
UDI-Public(01)30382903050605(11)240328(17)290228(10)4088192
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305060
Device Lot Number4088192
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown